# SDR TAOA109609

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 42D107A2
- Condition: Failed
- Location: Nr 3 Eng Oil
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE LOW OIL PRESSURE/FILTER BYPASS LIGHT CAME ON.  FOLLOWED ABNORMAL CHECKLIST NO HELP.  ENGINE SHUT DOWN AS A PRECAUTION.  OIL PRESSURE STAYED AT 15 PLUS PSI AFTER SHUT DOWN.  CHECKED MAIN ENGINE OIL FILTER-CHECKS OK.  REPLACED OIL FILTER AND REPLACED NR 3 LOW OIL PRESSURE SWITCH, LEAK AND OPS CHECK OK PER MM CHAPTER 79-33-0 AND MM CHAPTER 79-33-01.  (X)
